Stable Bayesian optimization

Nguyen, Thanh Dai, Gupta, Sunil, Rana, Santu and Venkatesh, Svetha 2018, Stable Bayesian optimization, International Journal of Data Science and Analytics, vol. 6, no. 4, pp. 327-339, doi: 10.1007/s41060-018-0119-9.

Attached Files
Name Description MIMEType Size Downloads

Title Stable Bayesian optimization
Author(s) Nguyen, Thanh DaiORCID iD for Nguyen, Thanh Dai
Gupta, SunilORCID iD for Gupta, Sunil
Rana, SantuORCID iD for Rana, Santu
Venkatesh, SvethaORCID iD for Venkatesh, Svetha
Journal name International Journal of Data Science and Analytics
Volume number 6
Issue number 4
Start page 327
End page 339
Total pages 13
Publisher Springer
Place of publication Berlin, Germany
Publication date 2018
ISSN 2364-415X
Keyword(s) Science & Technology
Computer Science, Artificial Intelligence
Computer Science, Information Systems
Computer Science
Bayesian optimization
Gaussian process
Stable Bayesian optimization
Acquisition function
Language eng
DOI 10.1007/s41060-018-0119-9
Indigenous content off
Field of Research 0801 Artificial Intelligence and Image Processing
HERDC Research category CN Other journal article
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 28 Jul 2020, 09:59:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact